# SDR DALA14033115807

- Difficulty date: June 1, 2014
- Submitted: June 3, 2014
- Operation: Air carrier
- Aircraft: N587NW
- Make and model: Boeing 757351
- Aircraft serial: 32986
- Aircraft time: 41,391 hours, 13,619 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Punctured
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FINAL INSPECTION OF RT WING, FOUND A PUNCTURE ON INBD MAIN FLAP T/E  PANEL LOWER SURFACE, AT APROXIMATELY FLAP STA 161 AND 8 INCHES FROM AFT EDGE.  REPAIRED PUNCTURE ON RT INBD MAIN FLAP LOWER SURFACE IAW SRM 51-70-07 & AMM 51-21-10-377-039.
